# SDR ASAA2023013042502

- Difficulty date: January 30, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 04480
- Aircraft time: 38,643 hours, 12,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5358516220000
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: L/H AFT FUSELAGE AT FWD VERTICAL FIN JUNCTION, DENT TO BE MEASURED GROUNDED - YES. ACCOMPLISHED DVI OF DENT, FOUND TO BE OUT OF LIMITS DUE TO GOUGE IN DENT.REMOVED DAMAGE, FABRICATED , LOCATED, DRILLED , INSTALLED REPAIR ANDRESTORED COATINGS REF A320 SRM 53-51-11-300-002THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED.REPAIR LOCATION BETWEEN STR 78 TO FR79 AND BETWEEN STR1 L/H TO STR 2 L/H
